# SDR 2007UALA04599

- Difficulty date: November 6, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 59,653 hours, 34,982 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CENTER SECTION LT SECONDARY BEAM AT LT PRIMARY BEAM INTERSECTION, AFT SIDE OF SECONDARY BEAM LOWER ANGLE CRACKED.  REPLACED ANGLE ON HORIZONTAL STABILIZER CENTER SECTION AT LT PRIMARY BEAM INTERSECTION AFT SIDE LOWER END.
